# SDR SWIA202163734

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 FS 409+128 TO FS 559.00 IS CORRODED.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED RBL FLOOR SEAT TRACK AT FS 409+128 - FS 559 IAW CRJ 200 AMM 53-01-11-400-802
